# SDR AALA201712219037

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 55,988 hours, 24,299 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Migrated
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATING BUSHING, LUG WORN. ACCOMPLISHED RIGHT HAND MLG DOOR AFT ACTUATOR FITTING REPLACEMENT IN COMPLIANCE WITH EA 276221A.
